MathSciNet Relay Station
MathSciNet bibliographic data
MR2327856 (2008g:60169) 60H05 (60B10 60F05 60F17)
Mishura, Yuliya S.; Silvestrov, Dmitrii S. Limit theorems for stochastic Riemann-Stieltjes integrals. Theory Stoch. Process. 10 (2004), no. 1-2, 122–140.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement